test e cycle
- 07-13-2012, 03:23 PM
- 07-13-2012, 08:49 PM
07-13-2012, 08:53 PM
07-13-2012, 11:42 PM
07-14-2012, 04:03 AM
07-14-2012, 08:14 AM
07-14-2012, 08:40 AM
Run it 10 weeks not 12 IMO...gains tamper off after 8 weeks so do like me and do 10 weeks and I use a 23g 1.5" needle...little over half way in for the quad and almost all the way in for the GluteOriginally Posted by southparkbbb
07-14-2012, 11:31 AM
Only 150lb? How tall are u? Doesn't sound like u have even come close to your natural potential.Originally Posted by prider
07-15-2012, 02:42 AM
07-24-2012, 10:06 AM
07-24-2012, 10:28 AM
07-24-2012, 10:31 AM
Headaches not common for me. had 2-3 all my life but i was VERY afraid of needles. can that be the problem ?
07-24-2012, 10:42 AM
Might be a bit early to tell, quite honestly, but with a fear of needles I wouldn't be surprised if it's just the passing of that extreme anxiety you had. With a long-estered compound like test-e, a serious side-effect only an hour after your first dosage seems a little doubtful. Keep us updated.
07-24-2012, 10:49 AM
07-27-2012, 05:19 AM
07-27-2012, 05:44 AM
Nothing bro, like you said you get your first shot. It's a head problem. And probably you shot the oil in a vein. Can make you feel dizzy...Originally Posted by prider
07-27-2012, 06:56 AM
07-27-2012, 07:03 AM
Ahhh good boy.... some are to lazy like myself at the beginning. Then I would say its just your head bro. Keep pinning you get used to it. It's a normal thing in my life. Damn that sounds a little bit junkie lol.Originally Posted by prider
07-27-2012, 01:04 PM
07-27-2012, 01:52 PM
Again the good old street myth. Where does this come from? It's a internet thing flowing around because such fools like milos sarcev shoot esic clean (synthol) in their muscles without aspirate. What happens? Heart attack, you can't breathe, terrible brain damage and such things. I don't say nothing, happen when shot a vein at all, don't get me wrong. But most gear today is suspended at least 50% in EO, so if it happens your heart can handle that. Worst scenario is you gonna pass out. But that again happens because you "feel the rush" of gear flowing through your body. You will know in this moment that you hit a vein and then you remember these horror stories and get in panic. See that two times, got that 3 times (went terrible dizzy but don't pass out), I'm still alive without damaged heart or brain or o don't know. I know that because I s*** my pants after that and went to my doc, and he sends me to a cardiac doc.Originally Posted by GreenEarth
07-27-2012, 02:43 PM
There are two different users on here I remember seeing in the past 2 months who personally had accidentally shot into a vein and they both described the experience. Chest pain, trouble breathing, incapacitated for 20-30 minutes. After that they were fine, they both said that breathing really deep would hurt for a day or so afterwards, but besides that they recovered. Both of them had the same account. This wasn't a "street myth," this was a real-life account. I'm not saying it'll kill you. But from all counts that I've heard, it was a lot more than some "dizziness." I don't deny your heart is a powerful beast, but it's really not used to having oil hitting it, especially in a higher quantity (I'm assuming OP was injecting a full ml). Also, I hate to be that guys, but I would certainly say that long-term risks of viscous oils hitting your heart could very well exist.
07-27-2012, 02:56 PM
Oh long term is another story that's true. Nobody knows that for sure. What these bros happened was a, Damn I don't know the correct word, the organ you breathing with, collapse. This gets worse if certain carrier oils are used (castor oil for example) or the injection volume goes up. That's why its possible to die from synthol. They inject up to 5ml at once. Deadly s***. Don't get me wrong with steet myth. Lot of people make this experience some day... I just mean people likes to push the storys s little bit...Originally Posted by GreenEarth
07-27-2012, 03:13 PM
just aspirate ffs. oily solution in vein can cause serious complications.
my shot will be next tuesday on the left butt cheek. i have to suffer the same pain again but i m getting used to it.
07-27-2012, 03:18 PM
07-30-2012, 05:59 AM
decided to pin my second shot one day earlier . So far soo good. noticed a bit itchy short time after injection. Should i worry ?
Similar Forum Threads
- By yourdaddy in forum Cycle InfoReplies: 16Last Post: 07-25-2003, 02:34 AM
- By mauibuilt in forum Cycle InfoReplies: 7Last Post: 06-19-2003, 05:38 PM
- By RAEKWON201 in forum Weight LossReplies: 2Last Post: 05-27-2003, 08:24 PM
- By Rictor33 in forum AnabolicsReplies: 1Last Post: 03-25-2003, 03:18 AM
- By dantheman in forum AnabolicsReplies: 6Last Post: 01-30-2003, 11:59 PM